Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Boundary value problems for second order nonhomogeneous differential systems


Author: S. C. Tefteller
Journal: Proc. Amer. Math. Soc. 52 (1975), 271-278
MSC: Primary 34B05
DOI: https://doi.org/10.1090/S0002-9939-1975-0402156-9
MathSciNet review: 0402156
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is a study of second order nonhomogeneous differential systems involving a parameter with boundary conditions specified at two points. By means of a polar coordinate transformation for this system, the existence of eigenvalues is established. The results of this study extend those of Max Mason in that selfadjointness of the problem is not necessary to insure a solution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B05

Retrieve articles in all journals with MSC: 34B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0402156-9
Keywords: Nonhomogeneous differential system, polar coordinate transformation, boundary value problem, eigenvalue
Article copyright: © Copyright 1975 American Mathematical Society